# SDR CA190730004

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4745132
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FIRE SYSTEM FAULT (A) EQUIP BAY SMOKE DET REDUND LOSS (I).  DETECTOR REPLACED. (TC# 20190730004)
